Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 354, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 2, 2008, 10:28 PM CDT for Audrain County, Boone County, Callaway County, Missouri. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2008, 10:28 PM CDT (03:28 UTC)
- Expired
- Jul 2, 2008, 11:15 PM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Audrain County, MO, Boone County, MO, Callaway County, MO
The radar
The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 10:35 PM CDT | TSTM WND DMG | Auxvasse, MO | LARGE TREE LIMBS AND POWER LINES DOWN IN TOWN |
| Jul 2, 10:39 PM CDT | TSTM WND DMG | Kingdom City, MO | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1422 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 030328 SVRLSX MOC007-019-027-030415- /O.NEW.KLSX.SV.W.0354.080703T0328Z-080703T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1028 PM CDT WED JUL 2 2008 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN AUDRAIN COUNTY IN CENTRAL MISSOURI EASTERN BOONE COUNTY IN CENTRAL MISSOURI NORTHERN CALLAWAY COUNTY IN CENTRAL MISSOURI * UNTIL 1115 PM CDT * AT 1027 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF MURRY...OR 13 MILES NORTHWEST OF FULTON...AND MOVING EAST AT 24 MPH. * LOCATIONS IMPACTED INCLUDE... AUXVASSE... SHAMROCK... WILLIAMSBURG... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN A MOBILE HOME...YOU SHOULD TAKE SHELTER IN A NEARBY STURDY BUILDING. LAT...LON 3908 9220 3912 9164 3879 9165 3886 9220 TIME...MOT...LOC 0328Z 276DEG 21KT 3901 9208 $$ PRZYBYLINSKI
2 follow-up statements
000 WWUS53 KLSX 030350 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1042 PM CDT WED JUL 2 2008 MOC007-019-027-030415- /O.CON.KLSX.SV.W.0354.000000T0000Z-080703T0415Z/ CALLAWAY MO-BOONE MO-AUDRAIN MO- 1042 PM CDT WED JUL 2 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR SOUTHERN AUDRAIN...EASTERN BOONE AND NORTHERN CALLAWAY COUNTIES... AT 1035 PM CDT...LOCAL LAW ENFORCEMENT REPORTED LARGE TREE LIMBS AND POWER LINES DOWN IN THE TOWN OF AUXVASSE IN NORTHERN CALLAWAY COUNTY. THE CLUSTER OF SEVERE THUNDERSTORMS EXTENDED FROM SHAMROCK THROUGH KINGDOM DITY AND SOUTHWEST CARRINGTON MISSOURI. THE STORMS WERE MOVING TO THE EAST AT 25 TO 30 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... WILLIAMSBURG...FULTON AND RURAL AREAS OF EASTERN CALLAWAY COUNTY. LAT...LON 3908 9220 3912 9164 3879 9165 3886 9220 TIME...MOT...LOC 0342Z 276DEG 21KT 3900 9198 $$ PRZYBYLINSKI
000 WWUS53 KLSX 030413 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1109 PM CDT WED JUL 2 2008 MOC007-019-027-030419- /O.EXP.KLSX.SV.W.0354.000000T0000Z-080703T0415Z/ CALLAWAY MO-BOONE MO-AUDRAIN MO- 1109 PM CDT WED JUL 2 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AUDRAIN...EASTERN BOONE AND NORTHERN CALLAWAY COUNTIES EXPIRES AT 1115 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A LINE OF SEVERE THUNDERSTORMS CONTINUES TO MOVE EAST SOUTHEAST ACROSS WESTERN AND CENTRAL MONTGOMERY COUNTY MISSOURI. OTHER STRONG THUNDERSTORMS EXTEND FROM SOUTHERN CALLAWAY THROUGH COLE COUNTIES IN CENTRAL MISSOURI AND ARE MOVING EAST SOUTHEAST AT 30 MPH. LAT...LON 3908 9220 3912 9164 3879 9165 3886 9220 TIME...MOT...LOC 0409Z 276DEG 21KT 3898 9178 $$ PRZYBYLINSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 10:05 PM CDT, 23 minutes earlier.
Area forecast discussion, Jul 2, 10:05 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CDT WED JUL 2 2008
.UPDATE...
/956 PM CDT WED JUL 2 2008/
EAST-WEST LINE OF INTS CNVTN ALREADY PRODUCING HVY RAIN THIS
EVENING...WITH ONE REPORT OF 1.30 IN NE RALLS COUNTY....ABT 3
MILES NNE OF NEW LONDON. WITH 925-850 W-SW LO LVL FLOW PUMPING
VRY MOIST AMS INTO REGION AHD OF THE LINE...WITH PWATS OF ARND 2 INCHES...
THE HVY RAIN SHUD CONT AS THE LINE DROPS SLOWLY S. FFG IS UP
CONSIDERABLE OVER THE PAST 7 DAYS...WITH 3HR TOTALS IN THE 2-3
INCH RANGE. HWVR...SLOW MVMT OF STORMS AND THRT OF TRAINING MAY
CERTAINLY EXCEED THESE TOTALS...SO DECIDED TO ISSUE FFA ALG AND S
OF CURRENT ACTIVITY. SE MO WAS ALREADY IN A WATCH BGNG THU
AFTN...BUT CERTAINLY APRS THAT THIS EVENINGS CNVTN WL GET INTO
S AREAS DURG THE PREDAWN HRS...SO ACCELERATED START OF WATCH IN
THIS AREA TO MIDN TNGT.
TRUETT
&&
.DISCUSSION...
/233 PM CDT WED JUL 2 2008/
MORNING CONVECTION ACROSS NORTHWEST MISSOURI FUELED BY THE LLJ/WWA
INITIATED AHEAD OF A WELL DEFINED MCV AND WELL SOUTH OF THE
SYNOPTIC COLD FRONT. THIS ACTIVITY CONTINUED TO SINK SOUTHEAST
WITH A LARGE CIRRUS SHIELD MOVING ACROSS THE CWA...THUS LIMITING
HIGH TEMPERATURES TODAY TO THE 80S.
THE EFFECTIVE BOUNDARY FOR CONVECTION THIS AFTERNOON/EARLY THIS
EVENING WILL LIKELY BE THE TAIL END OF THE VORTICITY MAXIMA OF THE
MCV AND THE OUTFLOW BOUNDARY. THEREFORE...SHOULD SEE ISO/SCT STORMS
ACROSS CENTRAL MISSOURI CONTINUE EAST/SOUTHEAST ACROSS THE CWA.
ADDITIONAL CONVECTION IS EXPECTED TO DEVELOP ALONG THE COLD FRONT AS
IT SINKS SOUTHEAST INTO NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS
TONIGHT. THE FRONT AND CONVECTION WILL SETTLE SOMEWHERE ACROSS THE
SOUTHERN HALF OF THE CWA BY THURSDAY MORNING. THIS FRONT WILL BE THE
FOCUS FOR SEVERAL ROUNDS OF CONVECTION THROUGH FRIDAY MORNING AS
SHORTWAVES RIPPLE ACROSS THE AREA.
BEST CHANCE OF LOCALLY HEAVY RAINFALL AMOUNTS AND FLASH FLOODING
POTENTIAL WILL RESIDE IN THE SOUTHERN TWO TEIRS OF COUNTIES IN
MISSOURI. THUNDERSTORMS SHOULD INCREASE IN COVERAGE THROUGH EARLY
THURSDAY EVENING WITH A MCS MOVING ACROSS THAT AREA OVERNIGHT
THURSDAY AND FRIDAY MORNING. WILL ISSUE A FLASH FLOOD WATCH FOR THIS
AREA FOR THURSDAY AFTERNOON THROUGH FRIDAY MORNING.
EFFECTIVE BOUNDARY SHOULD SINK EVEN FURTHER SOUTH DURING THE DAY ON
FRIDAY...WITH THE BEST CHANCES OF RAINFALL SHIFTING SOUTH OF THE CWA
BY AFTERNOON AND EVENING HOLIDAY FESTIVITIES. WILL CONTINUE SOME
SLIGHT CHANCE POPS ACROSS THE SOUTHERN COUNTIES JUST DUE TO THE
VICINITY OF THE FRONTAL BOUNDARY.
EXTENDED...A TYPICAL SUMMER PATTERN SHAPING UP FOR NEXT WEEK AS
500MB CENTER BEGINS TO ESTABLISH ITSELF OVER THE MIDDLE OF THE
COUNTRY. FOLLOWED HPC GUIDANCE CLOSELY...WITH HIGHS IN THE 90S AND
ONLY SILENT SLIGHT CHANCES OF PRECIPITATION.
CVKING
&&
.AVIATION...
/1255 PM CDT WED JUL 2 2008/
FOR THE 18Z TAFS...MESOSCALE CONVECTIVE SYSTEM (MCV) OVER SOUTH
CENTRAL IOWA CONTINUES TO MOVE EASTWARD INTO NORTH CENTRAL
ILLINOIS. ONE CONVECTIVE COMPLEX OVER CENTRAL MISSOURI CONTINUES
TO PROPAGATE SOUTHEASTWARD. SOME OF THE STRONGER STORMS OVER
CENTRAL MISSOURI MAY PRODUCE LOWER CIGS AND VSBYS AND GUSTY WINDS
OF 25 TO 35 MPH. THIS COMPLEX OF CONVECTION WILL CONTINUE TO
MAINTAIN ITSELF AND MOVE INTO PARTS OF SOUTH CENTRAL AND SOUTHEAST
MISSOURI. THE BAND OF CONVECTION ASSOCIATED WITH THE MCV AND
EXTENDING FROM NORTH CENTRAL THROUGH NORTHWEST MISSOURI WILL ALSO
HOLD TOGETHER AS IT MOVES SOUTHEASTWARD INTO CENTRAL MISSOURI.
STL MAY EXPERIENCE SOME RAINSHOWERS AFTER 2000 UTC. BUT BELIEVE
THE STRONGER CONVECTION WILL SLIDE TO THE SOUTH AND SOUTHWEST OF
STL. SURFACE WINDS WILL REMAIN SW WITH SPEEDS OF 12 TO 15 KTS.
ANOTHER BAND OF CONVECTION ASSOCIATED WITH THE COLD FRONT ISEXPECTED
TO MOVE OVER NORTHERN MISSOURI AFTER 0300 UTC AND SLIDE SOUTHEAST
INTO CENTRAL AND EAST CENTRAL SECTIONS OF MISSOURI BETWEEN
0400-0500 UTC
RP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CRAWFORD-IRON-
MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.
FLASH FLOOD WATCH UNTIL 5 AM CDT THURSDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-ST. CHARLES-ST. LOUIS-
ST. LOUIS CITY-WARREN.
IL...FLASH FLOOD WATCH UNTIL 5 AM CDT THURSDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jul 2, 3:12 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 312 PM CDT WED JUL 2 2008 MOZ072>075-084-085-099-031200- CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- REYNOLDS- 312 PM CDT WED JUL 2 2008 ...FLASH FLOOD WATCH FROM 12 PM THURSDAY TO 12 PM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...MAINLY AFTER MIDNIGHT. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY THROUGH FRIDAY MORNING. LOCALLY HEAVY RAINFALL IS POSSIBLE. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON- 312 PM CDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT ACROSS THE AREA. A FEW OF THE STORMS COULD BE STRONG OR SEVERE...PRODUCING WINDS IN EXCESS OF 50 MPH. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY MORNING. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jul 2, 7:58 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 PM CDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 4 E GERALD 38.40N 91.26W
07/02/2008 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
NEAR THE INTERSECTION OF US HIGHWAY 50 AND STATE
HIGHWAY C
&&
EVENT NUMBER 00615
MILLERLocal storm report, Jul 2, 8:05 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG MARTHASVILLE 38.63N 91.05W
07/02/2008 WARREN MO TRAINED SPOTTER
2 TO 3 INCH LIMBS DOWN ON STATE HIGHWAY 94 BEWTWEEN
MARTHASVILLE AND DUTZOW...ALSO HAD PEA SIZE HAIL IN AREA
&&
EVENT NUMBER 00616
MILLERLocal storm report, Jul 2, 8:34 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND GST 4 W PACIFIC 38.48N 90.83W
07/02/2008 E50 MPH FRANKLIN MO TRAINED SPOTTER
40 TO 50 MPH WIND GUST
&&
EVENT NUMBER 00617
MILLERLocal storm report, Jul 2, 8:38 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST OAKVILLE 38.44N 90.32W
07/02/2008 M50 MPH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER 00618
MILLERSpecial weather statement, Jul 2, 10:13 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1013 PM CDT WED JUL 2 2008 ILZ098-MOZ036-041-042-050>052-060-030415- CALHOUN IL-WARREN MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-BOONE MO- AUDRAIN MO-PIKE MO- 1013 PM CDT WED JUL 2 2008 AT 1013 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF 10 MILES NORTHWEST OF CARROLTON ILLINOIS THROUGH WELLSVILLE MISSOURI AND SOUTHWEST TO COLUMBIA. THE LINE OF STORMS WAS MOVING SOUTHEAST AT 30 MPH. THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS OF 35 TO 45 MPH...HEAVY RAIN...AND FREQUENT LIGHTNING AS IT AFFECTS WHITESIDE...ANNADA...GUTHRIE...CARRINGTON...SILEX ...OLNEY. ..NEW BLOOMFIELD...WILLIAMSBURG...MONTGOMERY CITY AND FULTON MISSOURI BETWEEN 1013 PM AND 1115 PM. PRZYBYLINSKI
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:15 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Louis, Washington | 45 min |
| Jul 2, 8:56 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Pike, Ralls | 49 min |
| Jul 2, 9:55 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 12 more | 16 hr |
| Jul 2, 11:06 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 39 min |
| Jul 3, 12:03 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Cole, Moniteau | 6 hr |
| Jul 3, 3:19 AM CDT | Flash Flood Warning | LSX | Callaway, Cole, Moniteau, Osage | 5 hr |
| Jul 3, 8:32 AM CDT | River Flood Warning | LSX | Cole | 46 hr |
| Jul 3, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.